# SDR IPXA09M55539

- Difficulty date: March 25, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 63,859 hours, 11,594 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING FIXED L/E AT STA XORS 1170 FOUND CHAFING MARK.  CHAFE MARK REMOVED & REPROTECTED, FOUND OUT OF LIMIT.  ORG MATL 0.060 INCH, REMOVED 0.022 INCH, REMAIN 0.038 INCH.  FIXED L/E SKIN ON RT WING REMOVED. AFFECTED AREA TRIMMED OUT.  REPAIR SKIN FAB PER EN1167-09.  HEAT TREATMENT C/O ON REPAIR PART.  WELDING C/O ON RT WING FIXED L/E SKIN WITH FPI C/O - NO CRACK EVDNT ON WELDED AREA.  RT WING FIXED L/E SKIN INSTALLED PER EN1167-09.
